Joint pain effect of Lyrica

We have 866 consumer reports for Lyrica. Joint pain effect occurred in 1%.

Patients statistics on Joint pain side effect for Lyrica

Female
Male

Average weight in Lbs
158.29
137.79

Average height in Ft
5′ 4″
5′ 10″

Average age
53
54

Lyrica Circle Diagram 8 consumers of 866 reported about Joint pain

  1. John J. Deluca says:
    4.0 rating

    Good efficacy against diffuse feelings of anxiety (about 80% of the effect of benzodiazepines at therapeutic doses), weaning (several weeks snarling) brought significant increase in anxiety, which I evaluate on the one hand positive as proof of effectiveness, on the other hand, disturbing with regard to future, possibly necessary Drop. I do not feel it so that a mirror forms, but with delayed intake comes again to worry, which lays about 1-2h after taking the single dose. Currently I have joint pain, which occurred about 3-4 months after the first dose. I am currently researching (07/2013) whether this may be due to Lyrica – if so, then partially damaged joints, which were asymptomatic outside the Lyrica intake, now distinct and restrictive. This refers to both knee joints (damaged menisci), elbows and the spine. Also, shortly after taking nocturnal pain in both hands as well as numbness. Again, I suspect that the measurable impairment of the nerves medianus and ulnaris makes under Lyrica noticeable by increased pain symptoms. But all these assumptions about pain are so far subjective and my speculation. I’m looking forward to much feedback !! 00

  2. Sallie T. Seaton says:
    4.5 rating

    After the first tablet euphoria. After taking only 1 tablet 25 mg Lyrica a day, I was able to do without ibuprofen 800 mg on the second day. I had taken this almost every other day for a year before, so that I could move fairly painless. Since I am dealing with side effects such as sweating, dizziness, tiredness, blurred vision, and joint pain (which occurred only after 4 weeks, but most affect me) even at this low dose, I do not want the dose to be reduced to 2 tablets per day (Adv from my doctor). The initial nausea has now subsided. Because of the joint pain, I took the tablets this week only every two to three days. Went on the psyche, somehow I was completely beside me. That’s why I’ll talk to my doctor about it next week before I experiment. I belong to the group autoimmune disease Hashimo and take 150 mg L-thyroxine daily.

  3. Jesus C. Shirk says:
    3.0 rating

    Drowsiness, fatigue, increased appetite, euphoria, change in sex drive, irritability, memory disorder, speaking difficulties, blurred vision, erectile dysfunction, drunkenness, weight gain, restlessness, physical restlessness, word finding problems, thought disorder, jerky movements, hyperactivity, increased skin sensitivity, eye pain, skin rash , Joint pain, thirst. All reported symptoms occurred in the first 4 weeks. By now, they are fading and the effectiveness of Lyrica has increased dramatically. Daily dose 600mg distributed on 4 times 150mg

  4. Magali E. Johnson says:
    4.5 rating

    Lyrica for Withdrawal symptoms; Anxiety disorders; Epilepsy; Sleep disorders; Depression

    Because of Benzodiazepim a horror withdrawal in an addiction clinic behind me. The drug TAVOR expidet was prescribed to me by my family doctor because of severe multivamous panic attacks, which came over me right after the radiation phase of my breast cancer. I was desperately looking for a solution to the dependence on Tavor for 2 years, and finally got the drug Lyrica with some other tablets as (relief) in the withdrawal clinic. I take 300 mg a day, 150 mg in the morning and 150 mg in the evening, plus 2 x 25 mg of Valdoxan, 50 mg of Eutyrox and 20 mg of Propra. At first I was very excited about Lyrica because it helped me a bit over the withdrawal (understated), which means pain and anxiety, etc. – now I take this tablet for 6 months and I’m pretty unhappy with it. During the first month my eating habits changed, I gained weight (from 80 kg to 97 kg in 5 months), followed by confusion, dizziness, panic attacks, walking difficulties and speech disorders. I thought it was the aftermath of the tablet withdrawal from Tavor. But that is not so, because in the second month, these side effects were worse, I had to dress myself completely new, as I increased again a dress size. In the third month, confusion and speech disorders, muscle aches and muscle weakness increased. I also needed a size more clothes, Fressattaken, most of the greed on sweets, degenerate into the boundless, and no one can tell me how to get this under control, unless I need exercise and vegetables and eat fruit. A thing of impossibility, with this mixture of my prescribed tablets. Due to this drastic overweight that sticks to me like a foreign body, I also got additional joint pain in my knee (I have always been a very sporty person but now ..) and I can barely go up and down the stairs. I already have an uncertain walk because of Lyrica. Now my sugar has gotten mixed up and water is leaving pretty often even though my drinking volume is extremely low. Since this should not be a letter of infinity, I have to abbreviate. my side effects from the Lyrica-Valdoxan-Eutyrox-Propra Compound are: Blisters in the face-Bone pain-Muscle weakness and muscle pain- Bone pain- Joint pain- Confusion phase- Disappearance- Food addiction- Nausea- Libido loss- Liver values Increased- Insecure aisle- Heel burning- Water retention- ( also in the legs) Diarrhea-Speech disorders-Wortfindungsstörungen- Stiffness in the body- flatulence – Schlappsein- Zuckerspiegel conspicuous- inner restlessness- I would really like to sell this tablet, but knows that this brings back withdrawal symptoms, so I’m still waiting for to my appointment with my neurologist, perhaps to find a solution. I wish all of you good luck and perseverance here in the Sanego forum. WE CREATE THAT AGAIN! My question: Has anyone skipped Lyrica? what is happening ? Need info about stopping Lyrica and Valdoxan because I’m terrified of that time.